Deep Relief Gel Triple Action Ibuprofen Gel, 100g


  • Penetrating Pain Relief: Suitable for sprains, strains, non-specific muscle and joint pain, back pain, and arthritis
  • Fast Cooling Effects: Levomenthol produces a cooling sensation, like a frozen gel
  • Anti-Inflammatory: Ibruprofen provides an analgesic and anti-inflammatory effect
  • Not recommended for children under 12 years of age or in pregnancy

£7.39

Qty:
Compare
  • Penetrating Pain Relief: Suitable for sprains, strains, non-specific muscle and joint pain, back pain, and arthritis
  • Fast Cooling Effects: Levomenthol produces a cooling sensation, like a frozen gel
  • Anti-Inflammatory: Ibruprofen provides an analgesic and anti-inflammatory effect
  • Not recommended for children under 12 years of age or in pregnancy

Deep Relief Gel Triple Action Ibuprofen Gel, 100g

Deep Relief Gel, an anti-inflammatory Triple Action gel contains levomenthol and the painkiller ibuprofen. The gel is intended for direct application to areas of pain and inflammation and provides fast-acting, targeted pain relief.

Benefits:

  • Penetrating Pain Relief: Suitable for sprains, strains, non-specific muscle and joint pain, back pain, and arthritis
  • Fast Cooling Effects: Levomenthol produces a cooling sensation, like a frozen gel
  • Anti-Inflammatory: Ibruprofen provides an analgesic and anti-inflammatory effect

Uses

Effective for the relief of rheumatic pain, muscular aches and swellings, and sports injuries.

How it works

Ibuprofen penetrates the skin to provide effective targeted pain and inflammation relief helping to reduce swelling. Levomenthol cools and soothes to help provide pain relief to the inflamed area.

Brand

Deep Relief

Brand

How To Use

For adults, the elderly, and children over 12 years. Please follow the instructions on the enclosed leaflet.

Use this medicine only on your skin.

Apply 1-4cm of gel as a thin layer up to 3 times per day.

Do not use more often than every 4 hours.

If symptoms persist consult your doctor or pharmacist.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Please read the enclosed leaflet carefully before use. Do not use if you are allergic to ibuprofen, menthol, any of the ingredients, aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breastfeeding. Consult your doctor before use if you are taking aspirin, any painkillers or if you are pregnant. Do not use after the expiry date. Store below 25˚C. Keep all medicines out of the sight and reach of children.

Read the enclosed leaflet before use.

Ingredients

Active Ingredients: Ibuprofen 5.0% w/w, Levomenthol 3.0% w/w Also contains: Carbomer, Propylene Glycol, Di-isopropanolamine, Ethanol, Purified Water

Side Effects

Skin disorders are most frequently reported: Application site reactions such as, rashes, pruritus and urticaria, drying, reddening, burning sensation, contact dermatitis.
Other systemic undesirable effects of NSAIDs depend on the quantity of gel applied, the treated area, the integrity of the skin, the duration of treatment, the use of occlusive dressings: although extremely uncommon when administered topically side effects such as abdominal pain, dyspepsia and renal impairment are possible.
Hypersensitivity reactions have been reported following treatment with ibuprofen. These may consist of:
(a) Non-specific allergic reactions and anaphylaxis.
(b) Respiratory tract reactivity comprising of asthma, aggravated asthma,
dyspnoea and bronchospasm may be precipitated in patients suffering from
or with a previous history of bronchial asthma or allergic disease (see
section 4.3).
(c) Assorted skin disorders, including rashes of various types, pruritus,
urticaria, purpura, angioedema and, less commonly, bullous dermatoses
(including epidermal necrolysis and erythema multiforme).
Reporting of suspected adverse reactions
Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system:

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller